# SDR 97ZZZX4434

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5416F
- Make and model: Bolkms BO105CBS
- Aircraft serial: 794
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pack
- Part number: 10545023
- Condition: Failed
- Location: Nr 2 Hyd
- Stage of operation: HO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT AT HOVER.  DURING HOVER, HYDRAULIC BLOCK LIGHT ILLUMINATED.  NR 2 HYDRAULIC ENGAGED LIGHT ILLUMINATED AND COLLECTIVE DROPPED TO LOW STOP.  AIRCRAFT RECOVERED PRIOR TO IMPACT.  HYDRAULIC PACK CHANGED, AIRCRAFT CHECK FLOWN AND RETURNED TO SERVICE.  (X)
